Alert archive / Washington / River Flood Warnings in 2018
River Flood Warning 13, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Feb 4, 2018, 8:51 PM PST for Snohomish County, Washington. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2018, 8:51 PM PST (04:51 UTC)
- Expired
- Feb 7, 2018, 1:50 PM PST
- In force
- 65 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Snohomish County, WA
The radar
The Seattle radar (KATX), 38 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snohomish River at Snohomish (SNAW1). The gauge peaked at 26.24 ft at Feb 5, 2018, 10:00 AM PST.
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12155500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
768
WGUS46 KSEW 050451
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
851 PM PST Sun Feb 4 2018
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Snohomish River at Snohomish affecting Snohomish County.
.Flood Bulletin No. 12
Heavy rain from Saturday night and Sunday in the central Cascades
pushed the Snohomish river at Snohomish above flood stage Sunday.
The river will remain above flood stage into Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-051351-
/O.NEW.KSEW.FL.W.0013.180205T0451Z-180207T2150Z/
/SNAW1.2.ER.180205T0347Z.180205T2300Z.180207T0650Z.NO/
851 PM PST Sun Feb 4 2018
The National Weather Service in Seattle has issued a
* Flood Warning for
The Snohomish River at Snohomish
* until Wednesday afternoon.
* At 8:00 PM Sunday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to rise and crest near 27.3 feet
around 3 PM Monday. The river will fall below flood stage Tuesday
night.
* Impact...At 27.0 feet, the Snohomish River will flood several
roads...including the Snohomish-Monroe highway...and low areas of
the lower Snohomish valley that are not protected by levees. A
stage of 27 feet on the Snohomish River corresponds roughly to a
Phase 2 in the Snohomish County flood program.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$5 follow-up statements
097
WGUS86 KSEW 051139
FLSSEW
Flood Statement
National Weather Service Seattle WA
339 AM PST Mon Feb 5 2018
...The Flood Warning has ended for the following rivers in
Washington...
Pilchuck River near Snohomish affecting Snohomish County.
Snoqualmie River near the Falls affecting King County.
...The Flood Warning continues for the following rivers in
Washington...
Snohomish River near Monroe affecting Snohomish County.
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 16
Central West Region
South West Region
Hydrologically significant rainfall is not expected for the next
several days. The upper reaches of the rivers have crested with the
crests moving downstream this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-051939-
/O.EXT.KSEW.FL.W.0014.180205T1153Z-180206T0101Z/
/MROW1.1.ER.180205T1153Z.180205T1200Z.180205T1301Z.NO/
339 AM PST Mon Feb 5 2018
The Flood Warning continues for
The Snohomish River near Monroe
* From 4 AM Monday until this afternoon.
* At 3:15 AM Monday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near flood stage of 15.0 feet
around 4 AM Monday. The river will fall below flood stage
this morning.
* Impact...At 15.0 feet, the Snohomish River will cause minor flooding
of low pasture lands and several roads near the river. A stage of
15 feet at this location corresponds to Phase 2 in the Snohomish
County Flood Warning System.
&&
LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
4793 12190
$$
WAC061-051939-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180207T0055Z/
/SNAW1.1.ER.180205T0347Z.180205T1800Z.180206T0955Z.NO/
339 AM PST Mon Feb 5 2018
The Flood Warning continues for
The Snohomish River at Snohomish
* Until Tuesday afternoon.
* At 3:00 AM Monday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 26.9 feet
around 10 AM Monday. The river will fall below flood stage early
Tuesday morning.
* Impact...At 25.0 feet, the Snohomish River will cause minor flooding
of lowlands not protected by levees and on the Old Snohomish-Monroe
highway. A stage of 25 feet on the Snohomish River corresponds to
a Phase 2 in the Snohomish County flood program.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC061-051209-
/O.CAN.KSEW.FL.W.0008.000000T0000Z-180206T0412Z/
/PILW1.1.ER.180205T0118Z.180205T0400Z.180205T0620Z.NO/
339 AM PST Mon Feb 5 2018
The Flood Warning has ended for
The Pilchuck River near Snohomish
* At 3:15 AM Monday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* The river crested near 18.4 feet around 830 PM Sunday.
* Forecast...The river fell below flood stage around 1020 PM
Sunday and will continue to fall today.
&&
LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
4815 12197
$$
WAC033-051209-
/O.CAN.KSEW.FL.W.0007.000000T0000Z-180205T1820Z/
/SQUW1.1.ER.180204T2234Z.180205T0230Z.180205T0721Z.NO/
339 AM PST Mon Feb 5 2018
The Snoqualmie River near the Falls
* At 2:45 AM Monday the flow was 17940 cfs.
* Flood flow is 20000 cfs.
* Forecast...The river fell below flood stage around 1120 PM Sunday
and will continue to fall.
* Impact...At 12000 cfs, the Snoqualmie River will spill over its
banks between the town of Snoqualmie and Fall City...covering
pasture lands and several roads along the river. This river level
on the Snoqualmie corresponds roughly to a phase 2 flood in the
King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-051938-
/O.CON.KSEW.FL.W.0010.000000T0000Z-180206T1800Z/
/CRNW1.1.ER.180204T2339Z.180205T1800Z.180206T0600Z.NO/
339 AM PST Mon Feb 5 2018
The Flood Warning continues for
The Snoqualmie River near Carnation
* Until Tuesday morning.
* At 3:15 AM Monday the stage was 55.2 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 55.3 feet
around 10 AM Monday. The river will fall below flood stage tonight.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-051938-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0554Z.180206T1800Z.000000T0000Z.UU/
339 AM PST Mon Feb 5 2018
The Flood Warning continues for
The White River at R Street
* Until further notice.
* At 2:45 AM Monday the flow was 5642 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 6100 cfs
around 10 AM Tuesday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$540
WGUS86 KSEW 051828
FLSSEW
Flood Statement
National Weather Service Seattle WA
1028 AM PST Mon Feb 5 2018
...The Flood Warning has ended for the following rivers in
Washington...
Snohomish River near Monroe affecting Snohomish County.
...The Flood Warning continues for the following rivers in
Washington...
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 17
Central West Region
Most rivers have crested or are nearing their crests now with the
exception of the White River. Enhanced showers this morning
over the central WA Cascades have a few rivers, including the
Pilchuck River, heading back up briefly but will not cause additional
flooding. Only light showers at times will be over the area for the
next several days, allowing all rivers to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-051858-
/O.CAN.KSEW.FL.W.0014.000000T0000Z-180206T0101Z/
/MROW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM PST Mon Feb 5 2018
The Flood Warning is cancelled for
The Snohomish River near Monroe
* At 9:15 AM Monday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* No flooding is occurring or forecast.
* Forecast...The river crested just below flood stage at 14.68 feet
at 1:30 AM Monday and will continue to fall.
&&
LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
4793 12190
$$
WAC061-060228-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180206T2204Z/
/SNAW1.1.ER.180205T0347Z.180205T1700Z.180206T0704Z.NO/
1028 AM PST Mon Feb 5 2018
The Flood Warning continues for
The Snohomish River at Snohomish
* Until Tuesday afternoon.
* At 9:00 AM Monday the stage was 26.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting now at around 26.3 feet and will
then begin to fall on it's way to below flood stage tonight.
* Impact...At 25.0 feet, the Snohomish River will cause minor flooding
of lowlands not protected by levees and on the Old Snohomish-Monroe
highway. A stage of 25 feet on the Snohomish River corresponds to
a Phase 2 in the Snohomish County flood program.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC033-060227-
/O.EXT.KSEW.FL.W.0010.000000T0000Z-180206T1626Z/
/CRNW1.1.ER.180204T2339Z.180205T1730Z.180206T0426Z.NO/
1028 AM PST Mon Feb 5 2018
The Flood Warning continues for
The Snoqualmie River near Carnation
* Until Tuesday morning.
* At 9:45 AM Monday the stage was 55.3 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting now at around 55.4 feet and will
then begin to fall on it's way to below flood stage tonight.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-060227-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0554Z.180206T1200Z.000000T0000Z.UU/
1028 AM PST Mon Feb 5 2018
The Flood Warning continues for
The White River at R Street
* Until further notice.
* At 9:45 AM Monday the flow was 5724 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 5988 cfs
around 4 AM Tuesday and remain between 5000 and 6000 cfs for
several days before beginning to fall Thursday.
* Impact...At 5500 cfs, river flooding is likely to occur near low
bank areas around and downstream of the Stewart Street Bridge in
the City of Sumner.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$346
WGUS86 KSEW 060042
FLSSEW
Flood Statement
National Weather Service Seattle WA
442 PM PST Mon Feb 5 2018
...The Flood Warning continues for the following rivers in
Washington...
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 18
Here is the latest updated river forecasts for the rivers still
under flood warning. The Snohomish and Snoqualmie Rivers have
crested and are receding. The White River is close to its highest
point now and will slowly drop off in time. Only light showers at
times over the area for the next several days will allow all
rivers to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-060842-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180207T0252Z/
/SNAW1.1.ER.180205T0347Z.180205T1815Z.180206T1152Z.NO/
442 PM PST Mon Feb 5 2018
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Snohomish River at Snohomish
* Until Tuesday evening.
* At 4:00 PM Monday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 26.3 feet at 10 AM Monday and will
continue to fall to below flood stage early Tuesday morning.
* Impact...At 25.0 feet, the Snohomish River will cause minor flooding
of lowlands not protected by levees and on the Old Snohomish-Monroe
highway. A stage of 25 feet on the Snohomish River corresponds to
a Phase 2 in the Snohomish County flood program.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC033-060841-
/O.EXT.KSEW.FL.W.0010.000000T0000Z-180206T2000Z/
/CRNW1.1.ER.180204T2339Z.180205T1730Z.180206T0800Z.NO/
442 PM PST Mon Feb 5 2018
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Snoqualmie River near Carnation
* Until Tuesday afternoon.
* At 4:15 PM Monday the stage was 55.0 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 55.3 feet at 9 AM Monday and will
continue to fall to below flood stage tonight.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-060841-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0554Z.180206T1200Z.000000T0000Z.UU/
442 PM PST Mon Feb 5 2018
The Flood Warning continues for
The White River at R Street
* Until further notice.
* At 2:45 PM Monday the flow was 6289 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river is nearing its crest now and will fluctuate
between 5500 cfs and 6500 cfs as it slowly recedes. The river is
expected to drop off rapidly Thursday evening to below flood stage.
* Impact...At 6000 cfs, River flooding is likely to occur upstream
of the A Street Bridge in the City of Auburn. Flooding is likely
to occur in the City of Pacific near Government Canal and Butte
Avenue as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$
www.weather.gov/seattle408
WGUS86 KSEW 060832
FLSSEW
Flood Statement
National Weather Service Seattle WA
1232 AM PST Tue Feb 6 2018
...The Flood Warning continues for the following rivers in
Washington...
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 19
Here is the latest updated river forecasts for the rivers still
under flood warning. The Snohomish at Snohomish has fallen just below
flood stage but residual flooding downstream may continue for several
more hours. The Snoqualmie river crested and will fall below flood stage
early this morning with residual minor flooding possible downstream.
The White River is close to its highest point now and will slowly drop
off in time. Only light showers at times over the area for the next
several days will allow all rivers to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-061632-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180207T0252Z/
/SNAW1.0.ER.180205T0347Z.180205T1815Z.180206T0507Z.NO/
1232 AM PST Tue Feb 6 2018
The Flood Warning continues for
The Snohomish River at Snohomish
* Until this evening.
* At 12:00 AM Tuesday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage last night.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage at 9:07 PM Monday and
will continue to fall slowly. Minor flooding will continue in
some areas until the flood wave has completely passed downstream.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC033-061632-
/O.EXT.KSEW.FL.W.0010.000000T0000Z-180206T1915Z/
/CRNW1.1.ER.180204T2339Z.180205T1730Z.180206T0715Z.NO/
1232 AM PST Tue Feb 6 2018
The Flood Warning continues for
The Snoqualmie River near Carnation
* Until this morning.
* At 11:15 PM Monday the stage was 54.0 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring. The river will fall below flood stage early
this morning. Minor flooding will still continue in some areas until the
flood wave has completely passed downstream.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-061632-
/O.EXT.KSEW.FL.W.0011.000000T0000Z-180209T0657Z/
/WRAW1.1.ER.180205T0554Z.180206T0045Z.180208T2157Z.UU/
1232 AM PST Tue Feb 6 2018
The Flood Warning continues for
The White River at R Street
* Until Thursday evening.
* At 11:45 PM Monday the flow was 6334 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$819
WGUS86 KSEW 061351
FLSSEW
Flood Statement
National Weather Service Seattle WA
551 AM PST Tue Feb 6 2018
...The Flood Warning has ended for the following rivers in
Washington...
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 20
Both the Snohomish at Snohomish and Snoqualmie at Carnation have fallen
well below flood stage and warnings have ended. The White River remains
near the highest point above flood stage and will slowly drop off in
time. Only light showers at times over the area for the next several
days will allow all rivers to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-061421-
/O.CAN.KSEW.FL.W.0013.000000T0000Z-180207T0252Z/
/SNAW1.1.ER.180205T0347Z.180205T1815Z.180206T0507Z.NO/
551 AM PST Tue Feb 6 2018
The Flood Warning has ended for
The Snohomish River at Snohomish
* At 5:00 AM Tuesday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 9:07 PM Monday last
night and will continue to fall.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC033-061421-
/O.CAN.KSEW.FL.W.0010.000000T0000Z-180206T1915Z/
/CRNW1.1.ER.180204T2339Z.180205T1730Z.180206T0715Z.NO/
551 AM PST Tue Feb 6 2018
The Flood Warning has ended for
The Snoqualmie River near Carnation
* At 5:15 AM Tuesday the stage was 53.0 feet.
* Flood stage is 54.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 11:15 PM Monday last
night and will continue to fall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-062150-
/O.EXT.KSEW.FL.W.0011.000000T0000Z-180209T1009Z/
/WRAW1.1.ER.180205T0554Z.180206T0045Z.180209T0109Z.UU/
551 AM PST Tue Feb 6 2018
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The White River at R Street
* Until late Thursday night.
* At 4:45 AM Tuesday the flow was 6199 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 8:30 PM PST, 21 minutes earlier.
Area forecast discussion, Feb 4, 8:30 PM PST, 21 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
830 PM PST Sun Feb 4 2018
.SYNOPSIS...A frontal system moved inland. Showers will mainly be in
the Cascades and the Puget Sound Convergence Zone through Monday
night. A weather system moving into British Columbia Tuesday and
Wednesday will just brush the north part of Western Washington. A
front will move through the region Thursday afternoon and night. Dry
weather is possible for the end of the week.
&&
.SHORT TERM...The flood watch has been cancelled for Lewis and
Thurston counties. The wet frontal system has moved inland. A few
showers with partial clearing at times will be the rule for much of
the lowlands through Monday. The Cascades will have more showers,
but the snow level will be around 3500 feet so that is a step in the
right direction. There will likely be convergence zone activity at
times.
.LONG TERM...Weak drippy dirty ridge precip is possible in the north
for the middle of the week. A front is likely Thursday afternoon and
evening. There is a good chance of dry weather for the end of the
week.
&&
.AVIATION...NW flow aloft through Monday. Low level onshore flow
will ease Monday. The air will remain moist, although some
partial clearing periods are likely now behind the front. As the air
stabilizes and the winds relax overnight there is a good chance
that low cloud cover will become more solid through the rest of
the night into the morning hours on Monday, and then some
improvement is possible into the afternoon.
KSEA....Mostly cloudy skies and a southwest breeze should continue
through Monday. A PSCZ will set up but it should remain well north
of Seattle--staying up in Snohomish County.
&&
.MARINE...Strong low level onshore flow will gradually ease
overnight. Gale force westerlies developed midday in the central and
eastern Strait of Juan de Fuca, and they should continue til around
midnight. The next significant front should reach the area Thursday,
followed by northeast flow on Friday.
&&
.HYDROLOGY...After we get through the rivers cresting tonight
they'll recede Monday and there should not be any renewed threat of
flooding in the week ahead. A threat of landslides remains over the
area through Monday due to recent rainfall on top of saturated
soils. The special weather statement was updated for the increased
landslide threat.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through late Monday night for Whatcom, Skagit,
Snohomish, King, and Pierce counties.
PZ...Small Craft Advisory until midnight PST tonight for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Northern Inland Waters Including The
San Juan Islands-Puget Sound and Hood Canal.
Small Craft Advisory from midnight tonight to 6 PM PST Monday
for Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning until midnight PST tonight for Central U.S. Waters
Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
Juan De Fuca.
Small Craft Advisory until 3 AM PST Monday for Admiralty Inlet-
West Entrance U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:28 PM PST | River Flood Warning | SEW | Whatcom | 20 hr |
| Feb 4, 9:33 PM PST | River Flood Warning | SEW | Snohomish | 40 hr |
| Feb 5, 2:03 AM PST | Small Craft Advisory | SEW | 7 hr |
Nearby
River Flood Warnings in Washington, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.